# SDR DHL2001806500

- Difficulty date: March 4, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPT SIDE WALL SUPPORT ANGLE CRACKED 1/2 INCH AT STATION 180 L-31 RT.  CORRECTIVE ACTION: PERFORMED STOP HOLE, FABRICATED REINFORCING ANGLE (STEEL 301, 1/2 H, 0.032 INCH) AND INSTALLED IAW SRM 53-2-0,  FIG. 1B.  STATUS - CLOSED
